# SDR FDEA202301090058

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42711
- Aircraft time: 11,622 hours, 5,878 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Nr 8 Slat
- Part time: 11,622 hours, 5,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT # 8, TRAILING EDGE WEDGE, BOTTOM SKIN WITH WEAR.  RH WING, SLAT #8, TRAILING EDGE WEDGE BOTTOM SKIN WAS REPAIRED IAW SRM 51-70-10-2R   PAG. 163, FIG. 202 REV. 85 DEC15/2022 AND SRM 57-43-02-2R FIG. 201, (SHEET 1)  REV. 85 .
